Volume 18,Issue 3,1998 Table of Contents

   
Other Issues:  
  

目录

Asymptotic Behavior of Non-Lipschitzian Mappings in Banach Spaces
  Li Gang
  1998,18(3):319-325 [Abstract(959)]  [View PDF]
  
Note on the Paper “Representation of Set Valued Operators”
  Wang Xiaomin and Xue Xiaoping
  1998,18(3):326-328 [Abstract(899)]  [View PDF]
  
Iterative Construction of Solutions to Nonlinear Equations of Strongly Accretive Operators in Banach Spaces
  Zeng Luchuan
  1998,18(3):329-334 [Abstract(1504)]  [View PDF]
  
Universal Residual Intersection 
  Wang Wenju
  1998,18(3):335-340 [Abstract(1074)]  [View PDF]
  
Using Normal Form of Matrices over Finite Fields to Construct Cartesian Authentication Codes
  You Hong and Nan Jizhu
  1998,18(3):341-346 [Abstract(1227)]  [View PDF]
  
On Absolute Convergence of Bernstein Polynomials
  Li Zhongkai
  1998,18(3):347-352 [Abstract(1099)]  [View PDF]
  
On Unicity of Meromorphic Functions and Their Derivatives 
  Fang Mingliang
  1998,18(3):353-358 [Abstract(889)]  [View PDF]
  
The Singular Integral of an Analytic Polyhedron
  Li Lunhuan
  1998,18(3):359-365 [Abstract(904)]  [View PDF]
  
On Properly Divergent Series 
  Mu Lehua
  1998,18(3):366-372 [Abstract(971)]  [View PDF]
  
A Priori Estimates for a Quasilinear Elliptic PDE
  Yang Zuodong
  1998,18(3):373-383 [Abstract(971)]  [View PDF]
  
Note on Existence of Periodic Solutions of One Class Differential Equations 
  Feng Zhaosheng and Fei Shumin
  1998,18(3):384-390 [Abstract(1178)]  [View PDF]
  
A Paracompactness on Topological Molecular Lattices
  Liu Xiaoshi
  1998,18(3):391-396 [Abstract(1094)]  [View PDF]
  
On Weak Compactness in l1(Xn)
  Lin Guihua
  1998,18(3):397-401 [Abstract(1049)]  [View PDF]
  
A New Proof of Some q-Identities
  Zhao Fengzhen
  1998,18(3):402-404 [Abstract(894)]  [View PDF]
  
Tychonoff Product on σ-Paralindel?f Spaces
  Zhu Peiyong
  1998,18(3):405-411 [Abstract(993)]  [View PDF]
  
Some Identities of Differential Operator and Hermite Polynomials
  Liu Zhiguo
  1998,18(3):412-416 [Abstract(1098)]  [View PDF]
  
C-totally Real Pseudo umbilical Submanifolds of a Sasakian Space Form
  Liu Ximin
  1998,18(3):417-421 [Abstract(981)]  [View PDF]
  
The Property of the Point on Sphere Under Continuous Mapping
  Liu Yuhong and Fu Jun
  1998,18(3):422-424 [Abstract(1031)]  [View PDF]
  
The Solution of Mixed Type Integro-Differential Equation of Two Points Boundary Value Problem in Banach Space
  Zhang Kemei
  1998,18(3):425-428 [Abstract(993)]  [View PDF]
  
Sperner Systems of Family of Subsets of a Finite Set
  Huang Guotai
  1998,18(3):429-434 [Abstract(1028)]  [View PDF]
  
A Class of New Integral Trees with Diameter 5
  Li Yuan
  1998,18(3):435-438 [Abstract(843)]  [View PDF]
  
Weak Convergence of High Level Crossings and Maxima for Stationary Gaussian Processes with Strong Dependence
  Wang Xiaoming and Wang Xuebiao
  1998,18(3):439-444 [Abstract(1314)]  [View PDF]
  
Simple Complete Lie Algebras
  Yang Guoqing
  1998,18(3):445-450 [Abstract(941)]  [View PDF]
  
Some Remarks on Noetherian Rings
  Zhu Xiaosheng
  1998,18(3):451-454 [Abstract(871)]  [View PDF]
  
An Inequality for Singular Values of Product of Quaternion Matrices and Its Applications
  Lü Yunxia,Yuan Zhizhong and Zhang Shuqing
  1998,18(3):455-458 [Abstract(951)]  [View PDF]
  
Recursive Set Functions
  Zhou Qing
  1998,18(3):459-464 [Abstract(1222)]  [View PDF]
  
A System of Temporal Logic Based on Medium Logic
  Shi Qingsheng,Zhang Dongmo and Zhu Wujia
  1998,18(3):465-471 [Abstract(1390)]  [View PDF]
  
A Specific Locally Convex Fuzzy Space
  Jin Cong
  1998,18(3):472-476 [Abstract(980)]  [View PDF]
  
The Isolated Wave Solution of a Class of Generalized KdV Equations
  Sun Fangyu
  1998,18(3):477-478 [Abstract(902)]  [View PDF]